Asymptotical estimation of some characteristics of finite graphs
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 11 (1977) no. 2, pp. 157-174
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1977__11_2_157_0,
author = {Phan Dinh Di\^eu},
title = {Asymptotical estimation of some characteristics of finite graphs},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {157--174},
year = {1977},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {11},
number = {2},
mrnumber = {445907},
zbl = {0379.05053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1977__11_2_157_0/}
}
TY - JOUR AU - Phan Dinh Diêu TI - Asymptotical estimation of some characteristics of finite graphs JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1977 SP - 157 EP - 174 VL - 11 IS - 2 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/ITA_1977__11_2_157_0/ LA - en ID - ITA_1977__11_2_157_0 ER -
%0 Journal Article %A Phan Dinh Diêu %T Asymptotical estimation of some characteristics of finite graphs %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 1977 %P 157-174 %V 11 %N 2 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/ITA_1977__11_2_157_0/ %G en %F ITA_1977__11_2_157_0
Phan Dinh Diêu. Asymptotical estimation of some characteristics of finite graphs. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 11 (1977) no. 2, pp. 157-174. http://geodesic.mathdoc.fr/item/ITA_1977__11_2_157_0/